I am 28 yeras old, married and i missed my 1 period by 5 days and i tested my pregnency today it shows postive .we did unprotected sex 13 days before the period date . We are not in condition to give birth to our baby at this time because we both are studying .So , please suggest me how to abort the child .preferably with medicine with its consequences
Hi jassu ,
It is always good to take tablets under doctor's supervision but still if you want I will tell the names , take one tablet mifepristone 200 mgms stat and exactly after 48 hrs take 4 tablets of misoprost 200 micrograms stat.After 4 hrs of taking misoprostol you will abort.
You will have pain while aborting , it can be in the form of spotting or sometimes heavy bleeding or normal flow lasting for a week or so.If there is more bleeding you consult your gynaecologist.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Taken MTP kit took the first pill orally on 20th morning 7am followed by the next dose of 4 pills on 22nd ie today 2 pills at 7am and 2 pills at 11am orally. Have severe bleeding and stomach pain since this morning found a small clot also, im 8 weeks pregent . Had loosemotions, stomach pain and vomitings, took paracetamol 100mg , perinorm inj, and loperdium tab. Has the pregnecy terminated as i had a discharge of only 1 clot. If not can I continue with the baby
i took misopristone when i was on 5th week of pregnancy. i released a lot of clots and some tissues after 24 hours with bleeding.it continued for a day. i was later given misopristol but nothing happened except for minimal bleeding which continued for a week or so. how do i know if the abortion is successful? i am 5ft 6 inches,weight around 65 kgs and normal blood pressure
Sir, I missed period last month as of date 17th august and done pregnancy test at home which shows positive. Now what step should I take to avoid pregnancy. Also it is almost a week i had taken mensovit plus capsules for two days. But still tis didn t work. Please suggest.
I have a 'pimply' penis head. the skin on the head itself looks wrinkled too. This is not its usual 'look' and have noticed it since being cleared of gonorrhea . I have been tested and cleared of all stds. I have also used an antifungal cream prescibed by my GP which has reduced the redness of the pimples only - but they are still there. I have no irratation from it.
Hello. I have a concern. I am allergic to an over the counter medication called Flanax. Everytime I take it my eyes and mouth swell up. The swealling in my mouth is so bad that I get blisters after the swealling comes down. My eyes get really dry and itchy. The weird thing is that it gets red right under the clitoris and irritated. I took Aleve a couple days ago without knowing I was going to have the same reaction. Its really irritated under the clitoris again. I been to the doctor and they don t find anything wrong. I been tested for STDs and I don t have any. This only happens to me when I drink that medication. Its has antiinflamatory on the label. I notiiced the pills are always a light blue color. I try to avoid them but I never thought I would have that reaction with Aleve aswell. My doctor gave me yeast infection medication. I just don t get a clear answer everytime I go to the Dr. I am worried it could be something else and not showing up in the boold work. The sensation I get is a tingling around my eyes and mouth and starts getting red after 30 minutes to an hour after drinking the pill. I just want a different opinion please. I only get like this when I drink that and my main concern is in the vagina or under the clitoris
A fine line crack on my penis everytime i masturbate or having after a blow job is done on my penis. What will i do, i'm ashamed to tell this to my female family doctor. I am already 50 yrs old, 180lbs, non-smoker and also non-alcohol drinker. Did i lost the skin elasticity of my penis? What medicine do i have to put on the crack on the head of my penis. Is this a kind of std or venerial disease? I need your expertise and help. thank you......Jimmy N
My wife is 73 and has dementia and I am applying the estrace crème every day at the request of the GYN for vaginal atrophy and constant burning during and after urinating. Her behavior changes and she becomes more aggressive so I have lessened application to every other day. We go back to the GYN on Monday. Any suggestions as to how to proceed. The DR has tested for various STDs which turned up negative.
Hi Doctor, The other night I received a lap dance. I had my underwear on as well as her. There was allot of friction back and forth where my genital area touched hers, but with both our underwear on. I even rubbed her a little bit and then touched...
Hi Doctor, My exposure date - 22nd Dec 2016 - Kissing , touching cheeks , neck of girl of unknown hiv or std s status. - Nude bath in shower and kissing her while bathing and touched her vagina from hand.No Fingering inside. - Sucked and licked...